MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN
Model Number DADE INNOVIN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted siemens customer care center (ccc).The customer indicated the sample was checked for clots, hemolysis, icterus and lipemia and no issues were observed.The customer also indicated that quality controls recovered within expected ranges on the day of the event and that there were no error messages on the sysmex cs-5100 system.Siemens determined that a pre-analytical issue (specific sample characteristics, blood collection, transportation, sample processing/handling in the laboratory) potentially contributed to the discordant, falsely elevated pt inr results.Siemens was previously dispatched to the customer's site to evaluate and discuss pre-analytical conditions with the customer.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
Discordant, falsely elevated prothrombin time (pt) and pt international normalized ratio (inr) results were obtained on a patient sample using the dade innovin reagent on the sysmex cs-5100 system.Additionally, discordant, falsely low pt % results were obtained on the same sample, using the same reagent.The sample was rerun in extended time, using the same reagent, resulting in another discordant pt inr result.None of these results were reported to the physician(s).The sample was rerun using the same reagent and an alternate thromborel s reagent, in duplicate, resulting in lower pt and pt inr results and higher pt % results.The final pt inr result, obtained using the dade innovin reagent, was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely elevated pt and pt inr results and discordant, falsely low pt % results.

Brand Name
DADE INNOVIN
Common Device Name
DADE INNOVIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key7628952
Report Number9610806-2018-00054
Device Sequence Number2482125
Product Code GJS
UDI-Device Identifier00842768003783
UDI-Public00842768003783
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2020
Device Model NumberDADE INNOVIN
Device Catalogue Number10445704
Device Lot Number549711
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2018
Initial Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR